# SDR SWAA2016042651328

- Difficulty date: April 21, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 48,753 hours, 28,405 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61362
- Condition: Faulty
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH NOTICED A BURNING SMELL COMING OUT OF GASPER VENT IN AFT GALLEY, RT SIDE ONLY.  R & R BALLAST IAW AMM.
